MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW FT II; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTR ANCH,CRKSCRW FT II; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number SUTR ANCH,CRKSCRW FT II
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales rep via email that a ar-1928sft-2-1, sutr anch, crkscrw ft ii eyelet broken whilst tying knots on 5.5mm metal corkscrew ar-1928sft-2.Knot tying and insertion was performed as per the technique guide.The surgeon has used this anchor many times.This was discovered during use and a case was involved.To complete the procedure, a new anchor was used.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional info: h6.The device was not received for evaluation and no photo was provided; complaint not confirmed.The most likely probable cause of the event is attributed to prying/leveraging the anchor during insertion.

Brand Name
SUTR ANCH,CRKSCRW FT II
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15657683
Report Number1220246-2022-05663
Device Sequence Number17771931
Product Code MBI
UDI-Device Identifier00888867023765
UDI-Public00888867023765
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K143745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,CRKSCRW FT II
Device Catalogue NumberAR-1928SFT-2-1
Device Lot Number13036380
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2022
Supplement Date Received by Manufacturer10/05/2022
Initial Report FDA Received Date10/24/2022
Supplement Report FDA Received Date08/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown